# SDR AALA202112092897

- Difficulty date: November 23, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON RIGHT HORIZONTAL STABILIZERS INDICATION ON LOWER SKIN ALONG LOWER SPAR AT STA 96. INSTALLED DOUBLER REPAIR PER SRM 55-10-01-2R-11.
